www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2921

Title: On certain maximal subfields in the quotient division ring of an enveloping algebra
Authors: OOMS, Alfons
Issue Date: 2000
Publisher: ACADEMIC PRESS INC
Citation: JOURNAL OF ALGEBRA, 230(2). p. 694-712
Notes: Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium.Ooms, AI, Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2921
DOI: 10.1006/jabr.2000.8342
ISI #: 000088703000017
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.